Skip to Content

What are some medidines or vitamins that can help me to gain weight?

Responses (2)

torti44 4 Jan 2014

Anti-depressants and Anti-psychotics usually cause weight gain after taking them for three-four months. During that time the drugs need to get into your system, and then they begin to work. An added benefit is that they make you happy: ) Discuss the possibility of going onto one of them; a person does not have to be depressed or psychotic in order to take these meds. Just make sure to exercise so that you can build and gain muscle, and not fat.

phummie 8 Jan 2014

Anti-depressant can make one gain weight after long tern used. For example Dexamethasone

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Does multi vitamin cause weight gain?

Posted 20 Dec 2013 1 answer

Mirena and weight gzin?

Posted 11 Nov 2015 1 answer

Weight gain/loss using Meloxicam?

Posted 4 Apr 2016 0 answers